# SDR 95ZZZX5630

- Difficulty date: September 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6754W
- Make and model: Beech 77
- Aircraft serial: WA99
- Engine: Lyc O235L2C
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Rocker Cover
- Part number: 61247
- Condition: Rusted
- Location: Engine Cyls
- Part time: 1,286 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING AN ANNUAL INSPECTION THE ROCKER COVERS WERE FOUND EXTREMELY RUSTY ON THE INSIDE.   OWNER ADVISED HE HAD LEFT THE ENGINE HEATER PLUGGED IN ALL WINTER.  SUBMITTER SUSPECTS CONDENSATION FORMED ON COVERS DUE TO COOL TEMPS OUTSIDE ENGINE AND THAT COUPLED WITH LACK OF WINTER FLYING KEPT OIL FILM TO A MINIMUM.  SUGGEST ENGINE HEATERS ONLY BE USED PRIOR TO A FLIGHT TO WARM ENGINE AND NEVER LEAVE THEM PLUGGED IN FOR EXTENDED TIME.  TWENTY-THREE HOURS SINCE LAST 12-MONTH INSPECTION.
